# SDR SWAA2022021146265

- Difficulty date: April 20, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 18,532 hours, 7,971 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION AFT CARGO TRANSITION ANGLE FROM STA 767-787 RBL 18; AT NUT PLATE HOLES / REPLACED ANGLE PER SRM 51-10-02ALSO ATTACHED SA-M 326 SN: A1189277
